Hepatitis C Community
13.2k Members
Avatar universal

Hep c post treatment having severe leg lower back and foot pain

Have completed hep c tx in sept of 2016. I am not sure however feel more miserable than before just in a different way.  I literally can not walk in the morning and I also am ready to go to bed at like 6pm. I was on savoldi & ribovirin is there anyone out there that has experience this that can give me some clue as to what I can do or what tests to have run for this I am literally depressed over this. My son made the statement which was not meant to hurt me but it did (he said it is like I’m trying to run to the grave) broke my heart anyway if anyone has a clue or idea it would be so appreciated thanks
3 Responses
683231 tn?1467326617
Have you discussed this first step in the morning pain with a doctor?

That symptom makes me think about plantar fasciitis. Have you considered this condition or been evaluated?

Have you discussed your tiredness with your doctor? That can be so many things. We sometimes don’t sleep as well as we age. Is it possible you could have sleep apnea? Also having mild depression can cause symptoms of tiredness.

If you have not discussed these symptoms with your doctor that would be my suggestion. Even if you have but have found no relief I would ask again or see a different doctor for help.

Best of luck to you.
1 Comments
I agree with Flyinlynn. There are so many things it could be.  Also, I would have him check your thyroid again.  My thyroid acted up after last treatment 3 yrs ago, even though it was normal when I was on the treatment. But, it may not be related to the HCV treatment at all and may be something new.
Avatar universal
Read the book "ph Miracle".
Avatar universal
I went through the interferon right of Iran in 2011 I had horrible side effects to it. It's ruined my life, and the last 6 months I found out about the post interferon and ribavirin syndrome. They knew about the side effects in 2004 they also had a class action suit that was won in 2005 or 2006. I'm grateful that I found out about the long-term side effects and now I've been reading as much as possible to figure out what to do from here.

What I will tell you is during my treatment about 4 to 6 months into it and my lower back started hurting immensely and I was unable to walk 25 feet without having to sit down. My thyroid shrunk to a quarter of the size and they did not realize my thyroid was messed up until I blew up like a balloon. I would definitely have your doctor check your thyroid frequently. Also I became severely anemic and needed a blood transfusion so definitely ask your doctor to test those two things.

I wish I had knew everything I have learned in the last 6 months before I went into the treatment. Get as much knowledge as you can about these drugs and ask questions about any signs of change that you may have or notice. If someone else is saying that something has changed and you asked about that with your doctor.

I kept a diary and I'm glad I did, when I compare my diary to charts of symptoms they match.

Have an Answer?
Top Hepatitis Answerers
317787 tn?1473362051
DC
683231 tn?1467326617
Auburn, WA
Learn About Top Answerers
Hepatitis C Community
13.2k Members
48.6k Questions
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
How eating more salt may actually save your life.
A deeper look into the relationship between salt and hypertension.
Why checking at new times can help.
Could you benefit from this alternative glucose testing method?
They’re one of your most important tools for managing diabetes.
Learn about less common treatments for managing diabetes.